MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE 17° ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE 17° ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT
Model Number ILPAC4417
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Fax number name unknown / not provided.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Doctor indicated a fractured healing abutment.The abutment was removed and another healing abutment was placed.
 
Additional Manufacturer Narrative
Based on additional information and device evaluation, the abutment and/or screw was not fractured.The screw was damaged during removal.There was no injury, significant delay and no alleged failure of the device.Therefore, this event does not meet the definition of a reportable event.Zimmer biomet complaint number cmp-(b)(4).This report is being submitted to relay corrected information for the initial report.Based on additional information, this event is not reportable.The following sections are being reported: b5: description of event was updated/corrected.B4: date of this report was updated.D9: device availability and return date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: additional narrative/data was updated.One certain® low profile 17° abutment 4.1mm(d) x 4mm(h) (ilpac4417) and associated screw were returned for investigation.Visual evaluation of the as returned products identified that the screw hex was damaged (stripped and rounded).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
During follow-up, the customer confirmed that the screw was not fractured, it was just damaged while trying to be removed.

Brand Name
CERTAIN® LOW PROFILE 17° ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12800689
Report Number0001038806-2021-02178
Device Sequence Number4778427
Product Code NHA
UDI-Device Identifier00844868037569
UDI-Public(01)00844868037569(17)210125(10)2016011141
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2021
Device Model NumberILPAC4417
Device Catalogue NumberILPAC4417
Device Lot Number2016011141
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale